Email: yongluo@whu.edu.cn

Address: School of Mathematics and Statistics, Wuhan University,  Wuhan 430072, China

  • Jan. 2014-June 2015 Lecturer, School of Mathematics and Statistics,

    Wuhan University, Wuhan, Hubei, China.

  • July 2015-June 2016 Postdoctor Fellow,

    Max Planck Institute for Mathematics in the Sciences, Leipzig, Germany.

    Mentor: Professor Jurgen Jost.

  • July 2016-Nov.2017 Assitant Professor, School of Mathematics and Statistics,

    Wuhan University, Wuhan, Hubei, China.

  • Since Nov. 2017 Associate Professor, School of Mathematics and Statistics,

    Wuhan University, Wuhan, Hubei, China.

  • Freiburg University(Germany)  Institute of Mathematics and Physics, Ph. D. | 2010.10-2013.12

  • Advisor: Prof. Guofang Wang

  • Chinese Academy of Sciences  Academy of Mathematics and Systems Science, Master | 2007.09-2010.09

  • Advisor: Prof. Youde Wang

  • Wuhan University  School of Mathematics and Statistics, Bachelor | 2003.09-2007.06

. June 2015-Dec. 2017: The Scientific Research Fundation for Returned Overseas Chinese Scholars, Ministry of Education of China.

. March 2015-Dec. 2016: Fundamental Research Funds for the Central Universities.

. May 2015-Oct. 2016: First Class General Financial Grant from the Postdoctoral Science Fundation of China(No.2015M570660).

. Jan. 2016-Dec. 2018: Natural Science Fundation of China(No.11501421).

  1. Willmore Legendrian surfaces in S^5 are minimal Legendrian surfaces
    Yong Luo, Linlin Sun. submitted, 2019-09
  2. A note on rigidity of spacelike self-shrinkers
    Yong Luo, Hongbing Qiu. submitted, 2019-01
  3. Rigidity of closed CSL submanifolds in the unit sphere
    Yong Luo, Linlin Sun. submitted, 2018-11
  4. A nonexistence theorem for proper biharmonic maps into general Riemannian manifolds
    Volker Branding, Yong Luo. submitted, 2018-06
  5. Several results concerning nonexistence of proper p-biharmonic maps and Liouville type theorems
    Yingbo Han, Yong Luo. submitted, 2018-01
  6. Addendum to Contact stationary Legendrian surfaces in S^5[Pacific Math. J. 293(2018), no.1, 101-120]
    Yong Luo. pacific J. Math.: ,to appear
  7. Some remarks on bi-f-harmonic maps and f-biharmonic maps
    Yong Luo,Ye-Lin Ou. Results Math.: 2019 ,74 ,19 pages
  8. Gradient estimates for a nonlinear elliptic equation on complete Riemannian manifolds
    Bingqing Ma, Guangyue Huang, Yong Luo. Proc. Amer. Math. Soc.: November 2018 ,11/146 ,4993-5002
  9. Contact stationary Legendrian surfaces in S^5
    Yong Luo. Pacific J. Math.: 2018 ,Vol. 293, No.1 ,101-120
  10. On Willmore Legendrian surfaces in S^5 and the contact stationary Legendrian Willmore surfaces
    Yong Luo. Calc. Var.: 2017 ,56 ,19 pages
  11. Biharmonic hypersurfaces in a sphere
    Yong Luo, Shun Maeta. Proc. Amer. Math. Soc: 2017 ,7/145 ,3109-3116
  12. Heat flow of extrinsic biharmonic maps from a four dimensional manifold with boundary
    Tao Huang, Lei Liu, Yong Luo, Changyou Wang. Journal of Elliptic and Parabolic Equations: 2016 ,2 ,1-26
  13. Remarks on the nonexistence of biharmonic maps
    Yong Luo. Arch. Math. (Basel): 2016 ,107 ,191-200
  14. The maximal principle for properly immersed submanifolds and its applications
    Yong Luo. Geom. Dedicata: 2016 ,181, issue 1 ,103-112
  15. On p-biharmonic submanifolds in nonpositively curved manifolds
    X. Z. Cao, Yong Luo. Kodai Mathematical Journal: 2016 ,39 ,567-578
  16. Liouville type theorems on complete manifolds and non-existence of bi-harmonic maps
    Yong Luo. J. Geom. Anal.: 2015 ,25 ,2436-2449
  17. On geometrically constrained variational problems of the Willmore functional I. The Lagrangian-Willmore problem
    Yong Luo, Guofang Wang. Comm. Anal. Geom.: 2015 ,23 ,191-223
  18. On biharmonic submanifolds in non-positively curved manifolds
    Yong Luo. Journal of geometry and physics: 2015 ,88 ,76-87
  19. On biminimal submanifolds in nonpositively curved manifolds(Erratum: Diff. Deom. and its applications 47(2016), 256-259)
    Yong Luo. Diff. Geom. and its applications: 2014 ,35 ,1-8.
  20. Remarks on a Bernstein Type Theorem for Entire Willmore Graphs in R^3
    Yong Luo, Jun Sun. J. Geom. Anal.: 2014 ,24 ,1613-1618
  21. Weakly convex biharmonic hypersurfaces in nonpositive curvature space forms are minimal
    Yong Luo. Results math.: 2014 ,65 ,49-56
  22. On solution sequences of the singular Liouville equations with an integral constraint
    Yong Luo. Acta Math. Sinica (English series): 2014 ,30 ,133-150
  23. Hölder regularity for equations of prescribed anisotropic mean curvature type
    Yong Luo, Chao Xia. Manuscripta Math.: 2013 ,141 ,589-600
  24. On the moving frame of a conformal map from 2-disk into R^n
    Yuxiang Li, Yong Luo, Hongyan Tang. Calc. Var.: 2013 ,46 ,31-37
  25. On conformal surfaces of annulus type
    Yong Luo. J. Diff. Equ.: 2012 ,253 ,3266-3285
  26. Energy identity and removable singularities of maps from a Riemann surface with tension field unbounded in L^2
    Yong Luo. Pacific J. Math.: 2012.05 ,256 ,365-380

2013-2014,2nd semester:

Linear Algebra D for engineering major (re-study)students.

2014-2015, 1st semester:

Linear Algebra D for engineering major students;

Calculus C1 for Economics major students.

2014-2015, 2nd semester:

Calculus C2 for Economics major students.

2016-2017,1st semester:

Ordinary Differential Equations for Economics major students.

2016-2017,2nd semester:

Exercises class for Calculus II.

2017-2018, 1st semester:

Ordinary Differential Equations for Economics major students.

Exercises class for Calculus III.

Updated on:2019-10-09 14:59      Total Visits:1118

Scholars

Recently Visited

Similar Subject

Same institution

Similar Interests